# SDR DALA2025012400615

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 20,896 hours, 2,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LT. RELOADED CIDS OBRM REF A350AM 44-11. PERFORMED PROCEDURE OF 10WL2 AMD 101WL4. BITE TEST OK REF A350AMM 33-51. ALL MSG EXTINGUISHED. MEL/PLACARD REMOVED. (LP# 6947852)
